Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have fever, swollen glands below ear and headache. Started Z-pack. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1082 Questions
My wife (53) and I are in China (have been for three weeks, including a Yangze River Cruise). For three days, she has had a come and go, low-grade fever, but tonight has a rather bad headache, and a sensitive gland below her right ear (no other gland swelling or sensitivity). She has a 100.4F temperature now. We have pushed liquids. She this evening started a Z-Pack that we brought with us.
Posted Sat, 17 Aug 2013 in General Health
Answered by Dr. Alekhya 1 hour later
Thank you fo the query.
Swelling of the gland below ear on only one side suggests local infection.So i suggest for antibiotic treatmnt and a you have already took azithromycin I advice you to take that for 5days and watch fo th difference an long with that take paracetamol to control fever.If it doet not subsides thn boo investigations may b required to know the exact cause.
Hop this answers your query.Follow-up queries are always welcome.
Wish you a good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor